# SDR AALA202508043666

- Difficulty date: August 1, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Aircraft time: 67,904 hours, 39,288 cycles
- Engine: Cfmint CFM565B4P
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Condition: Dirty
- Location: Zone 400
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKE OFF ROLL & CLIMB STRONG SMELL OF A MUSKY ODOR (DIRTY SOCK) CONFIRMED BY FA'S. LASTED ABOUT 10 MINUTES. MAINTENANCE FOUND EXCESSIVR GREASE ON #1 ENGINE FAN BLADES, CLEANED FAN BLADES AND GUIDE VANES IAW AMM 70-00-00.
